# SDR DALA2019021200922

- Difficulty date: January 20, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,751 hours, 17,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 DURING HCK, CORROSION WAS NOTED ON THE LOWER FUSELAGE SKIN BETWEEN STA 1175-1197, S-36L. C/W ER/A 574289-14. (LP 0911289)
